# SDR 2007FA0000870

- Difficulty date: September 12, 2007
- Submitted: October 3, 2007
- Operation: General aviation
- Aircraft: N115SK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 330
- Engine: Garrtt TFE73140
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 30606266
- Part serial: 010322902305
- Condition: Broken
- Location: 3rd Stg Rotor
- Part time: 1,855 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN TURBINE BLADE.  ENGINE SENT TO MFG FOR INVESTIGATION.  (K)
